Your $50 Order Travels Free Globally
GenCare Ibuprofen 200mg Pain Reliever & Fever Reducer - 500 Coated Tablets | Bulk Pack for Headache, Back Pain, Muscle Aches, Arthritis & Menstrual Cramps | NSAID Medicine for Adults & Teens | Perfect for Home, Office & Travel First Aid Kits
GenCare Ibuprofen 200mg Pain Reliever & Fever Reducer - 500 Coated Tablets | Bulk Pack for Headache, Back Pain, Muscle Aches, Arthritis & Menstrual Cramps | NSAID Medicine for Adults & Teens | Perfect for Home, Office & Travel First Aid Kits

GenCare Ibuprofen 200mg Pain Reliever & Fever Reducer - 500 Coated Tablets | Bulk Pack for Headache, Back Pain, Muscle Aches, Arthritis & Menstrual Cramps | NSAID Medicine for Adults & Teens | Perfect for Home, Office & Travel First Aid Kits

$5.49 $9.99 -45%

Delivery & Return:Free shipping on all orders over $50

Estimated Delivery:7-15 days international

People:12 people viewing this product right now!

Easy Returns:Enjoy hassle-free returns within 30 days!

Payment:Secure checkout

SKU:55249134

Guranteed safe checkout
amex
paypal
discover
mastercard
visa

Product Description

Convenient Pain ReliefAre you looking for effective pain relief and fever reduction that acts fast?Do you want to save big by buying bulk savings bottles to last you and your family for a long time?GenCare Ibuprofen Pain Relief and Fever Reducer helps reduce pain and fever in adults and children 12 and over.Our value savings bottle contains 500 easy to swallow coated tablets.Best ValueEnjoy our 500 caplet value savings bottle, which is cheaper than comparable in store brands from national pharmacies and retail outlets.Our value bottles let you always keep headache and body pain relief and fever reducer on hand for you and your family.Take 1 tablet every 4 to 6 hours as symptoms persist. Do not exceed 6 tablets in a 24 hour period.Children under 12 years of age: ask a doctor.Headache ReliefEach coated tablet contains 200 mg of Ibuprofen for temporary relief of headaches, body pain, cramps, tooth aches, muscular pain, and minor pain due to arthritis.This product can help reduce fever and pain due to fever symptoms.Product Details:Temporarily relives headache pain, fever, and body aches.Contains 500 (200 mg) caplets of Ibuprofen.Join thousands of pain free customers…Click Add-to-Cart to order your 500 count bottle of pain relief and fever reducer Ibuprofen Today!

Product Features

✅ TOTAL PAIN RELIEF - GenCare Ibuprofen (200 mg) can help alleviate headaches, toothache pain, back aches, joint aches, muscular pain, menstrual cramps and arthritis pain in adults and children 12 and over. Children under 12: ask a doctor.

✅ REDUCE FEVER - Ibuprofen is an NSAID (non steroidal anti inflammatory drug) that can be used to temporarily reduce fever and minor aches or pains due to the common cold. The smallest effective dose should be used, do not exceed 6 tablets in 24 hours.

✅ BULK SAVINGS BOTTLE - Never be without fast and effective pain management! You and your family can stock up so that you're always prepared and save big with our ultimate value 500 coated tablets bottle. Keep out of reach of children.

✅ COATED TABLETS - Each tablet is small, easy to swallow and coated for efficient release so you can experience pain relief fast. Take with food or milk if upset stomach occurs. If pain or fever does not respond to 1 tablet, 2 tablets may be used.

✅ 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our 500 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of pain relief customers...Click Add-to-Cart Today

Customer Reviews

****** - Verified Buyer

These are the same red/brown pillsveveryone else sells, despite the yellow/orange pill shown on label! I can't take, the coating makes me nauseous.Great value. Much less than my local drug store.I use ibuprofen all the time. This is a great deal for my money.Great value and works as well as name brandsPropylene Glychol in this and the ingredients said there wasn't , i have a very high intolerance to it since i sprayed it on aircraft for years to keep the wings from freezing during flight .Why you would put this in something you ingest is pure insanity . IT's anti-freeze , and it clearly states that it's dangerous in the MSDS, and you need to induce vomiting if you ingest it . I was sick for years over this evil crap , yet companies make a ton from putting it in food . Yeah i know why they say they put it in there but it's pure bullcrap , and greed based lies .Great value for the price. Works very well for my pain!I would have given it a zero. Totally deceptive sales practice. No wonder they have a no return policy. Ingredients are nothing but poison. Label ingredient was falsified. Somebody owes me $10.00Good price